# SDR YENA2022060200550

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,359 hours, 29,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT ON SEAT 1 LH INOP; REF AERMAN WO 2022 5/1, NR 2022-155578; REMOVED AND REPLACED EMERGENCY LIGHT ON SEAT 1 LH IAW AMM 33-51-19-000-003. OPS CHECKS ARE NORMAL.
